# SDR ASOA201100524

- Difficulty date: March 18, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 24,245 hours, 21,255 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT 5000 FT 240KNTS SELECTED GEAR HANDLE DOWN. NOSE EXTENDED NORMALLY.  BOTH MAINS REMAINED UP WITH WHITE INDICATION.  GEAR DISAGREE WARNING AND ORAL WARNING COMPLIED WITH QRH CYCLED GEAR 3 TIMES DURING MANUAL EXT BOTH MAINS EXTENDED.   R & R MLG SELECTOR VALVE IAW 32-32-10.  OPS CHECKED GOOD, ACFT GOOD TO RETURN  SERVICE.
